MAUDE Adverse Event Report: QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT CATHETER

QUEST MEDICAL, INC. LACRICATH LACRIMAL DUCT CATHETER
Model Number LDC315T
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
The surgical center materials manager reported an issue encountered with a lacrimal duct catheter during use.The report stated the device would not inflate.There were no patient complications reported as a result of the alleged issue.Another device was used to complete the procedure.The device was returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
The sample box was opened for evaluation and there was no device inside.The device history record for the lot was reviewed and no devices were rejected and no specific manufacturing yield issues were reported similar to the reported complaint condition.

Brand Name
LACRICATH LACRIMAL DUCT CATHETER
Common Device Name
LACRIMAL DUCT CATHETER
Manufacturer (Section D)
QUEST MEDICAL, INC.
one allentown parkway
allen TX 75002
MDR Report Key6713212
Report Number1649914-2017-00057
Device Sequence Number1771808
Product Code OKS
UDI-Device Identifier10634624810188
UDI-Public10634624810188
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/07/2020
Device Model NumberLDC315T
Device Lot Number0531747M06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/14/2017
Supplement Date Received by Manufacturer06/14/2017
06/14/2017
Initial Report FDA Received Date07/13/2017
Supplement Report FDA Received Date09/04/2017
11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;